# SDR FDKA200605083

- Difficulty date: May 5, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 11,108 hours, 10,517 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE BACKUP PITCH TRIM INOP.  MAINTENANCE CLEANED THE SWITCH.
